# SDR SIMA20151006007

- Difficulty date: October 6, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 39,566 hours, 35,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 7 EMER LIGHT STRIP INOPERATIVE.  R & R NR 7 EMER LIGHT STRIP IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD.
